# SDR ASAA2020031632437

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,375 hours, 14,181 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG #1 ENG VALVE CLOSED LIGHT BRIGHT WITH STARTER LEVER CUTOFF. GROUNDED - YES. CYCLED FIRE HANDLE #1 TO OFF THEN ON. OPS CKS NORMAL.
